Tags

Type your tag names separated by a space and hit enter

ECG changes in prolonged treatment of kala-azar with antimony compounds.
J Assoc Physicians India. 1988 Jun; 36(6):398-9.JA

Authors

No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Letter

Language

eng

PubMed ID

2846508

Citation

Pandey, A K., et al. "ECG Changes in Prolonged Treatment of Kala-azar With Antimony Compounds." The Journal of the Association of Physicians of India, vol. 36, no. 6, 1988, pp. 398-9.
Pandey AK, Kumar M, Thakur CP. ECG changes in prolonged treatment of kala-azar with antimony compounds. J Assoc Physicians India. 1988;36(6):398-9.
Pandey, A. K., Kumar, M., & Thakur, C. P. (1988). ECG changes in prolonged treatment of kala-azar with antimony compounds. The Journal of the Association of Physicians of India, 36(6), 398-9.
Pandey AK, Kumar M, Thakur CP. ECG Changes in Prolonged Treatment of Kala-azar With Antimony Compounds. J Assoc Physicians India. 1988;36(6):398-9. PubMed PMID: 2846508.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - ECG changes in prolonged treatment of kala-azar with antimony compounds. AU - Pandey,A K, AU - Kumar,M, AU - Thakur,C P, PY - 1988/6/1/pubmed PY - 1988/6/1/medline PY - 1988/6/1/entrez SP - 398 EP - 9 JF - The Journal of the Association of Physicians of India JO - J Assoc Physicians India VL - 36 IS - 6 SN - 0004-5772 UR - https://www.unboundmedicine.com/medline/citation/2846508/ECG_changes_in_prolonged_treatment_of_kala_azar_with_antimony_compounds_ L2 - https://medlineplus.gov/arrhythmia.html DB - PRIME DP - Unbound Medicine ER -